research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Comparing Estimators of Scale and Reliability Function of Frechet two Parameters Distribution

Author: Zainab Falih Hamza زينب فالح حمزة
Journal: THE IRAQI MAGAZINJE FOR MANAGERIAL SCIENCES المجلة العراقية للعلوم الادارية ISSN: ISSN 10741818 Year: 2015 Volume: 11 Issue: 44 Pages: 165-178
Publisher: Kerbala University جامعة كربلاء


This paper deals with comparing different estimator of scale parameter (θ) and reliability function [R(t)] of the two parameters Frechet distribution considering the shape parameter (λ) is known, using different methods, these methods are least square, L – moment, proposed Bayes estimator and maximum likelihood method. The comparison has been done through simulation using different sample size (n=30,60,90,120,150), and different set of initial values (λ=2,3,4,θ=0.5,1,1.5,c=1,2), each experiment replicated (R=500), the comparison has been done using mean square error, all results explained in tables.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2015 (1)